# SDR DALA2021091305427

- Difficulty date: September 9, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,831 hours, 38,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 663 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:609.   DOOR 4L SLIDE LIGHT IS INTERMITTENT, INSPECTED GIRT BAR TARGETS AND SENSORS, N.T.F. REMOVED AND REPLACED 4L DOOR SLIDE INDICATOR L407. REPLACED S10222 GIRT BAR PROX SWITCH PER B757 AMM 25-66. 4L SLIDE LIGHT INDICATION CKS NORMAL
